# SDR CA120917004

- Difficulty date: September 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwc PT6A67AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE PILOT HAD TO ABORT A TAKEOFF DUE TO ENGINE NOT MAKING TORQUE.  ENGINE PARAMETERS SHOWED NG 91 PERCENT, TORQUE 2500 FT-LB, FUEL FLOW: 96 GALS/HOUR.  THE P3 AND PY AND FUEL FILTER WERE CHECKED, TROUBLESHOOTING IS POINTING TOWARDS A FAULTY FUEL CONTROL. MFG IS FULLY COMMITTED TO ADDRESS THIS ISSUE PROACTIVELY AND WE WILL KEEP OPERATORS INFORMED OF OUR PROGRESS.
